# SDR CALA2014070300864

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 62,596 hours, 16,079 cycles
- Engine: Rroyce RB211*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 3301KGAMS1
- Part serial: 013361
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1.5 HOURS INTO FLIGHT LT ENG BLEED OFF LIGHT ILLUMINATED, FOLLOWED BY LT CTR FUEL PUMP LIGHT.  FOLLOWED QRH CARRIED OUT T - S IAW MM 28-22-00-815-804 PG 1.  DEFAULTED TO N3 HP TACHOMETER TRANSMITTER & REPLACED IAW MM 77-12-02-404-005-R-00.  REPAIRED CONNECTOR D1338P IAW WD 71-51-22 & SWPM.  OPERATED ENG NO FURTHER DEFECTS.
